# SDR DALA2020033002058

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 49,689 hours, 34,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE CENTER OVERWING INTERIOR EXIT LIGHT TO BE INOPERATIVE ON THE SERVICE CHECK. THE POWER SUPPLY AND BATTERY AT B5-120 WERE REPLACED. THE EXIT SIGN NOW WORKS PER B717 AMM 35-51. OK FOR SERVICE. (LP #6512675 )
